Stochastic nonzero-sum games: a new connection between singular control and optimal stopping

De Angelis T, Ferrari G (2018)
ADVANCES IN APPLIED PROBABILITY 50(2): 347-372.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
;
Abstract / Bemerkung
In this paper we establish a new connection between a class of two-player nonzero-sum games of optimal stopping and certain two-player nonzero-sum games of singular control. We show that whenever a Nash equilibrium in the game of stopping is attained by hitting times at two separate boundaries, then such boundaries also trigger a Nash equilibrium in the game of singular control. Moreover, a differential link between the players' value functions holds across the two games.
Stichworte
Games of singular control; games of optimal stopping; Nash equilibrium; one-dimensional diffusion; Hamilton-Jacobi-Bellman equation; verification theorem
Erscheinungsjahr
2018
Zeitschriftentitel
ADVANCES IN APPLIED PROBABILITY
Band
50
Ausgabe
2
Seite(n)
347-372
ISSN
0001-8678
eISSN
1475-6064
Page URI
https://pub.uni-bielefeld.de/record/2930530

Zitieren

De Angelis T, Ferrari G. Stochastic nonzero-sum games: a new connection between singular control and optimal stopping . ADVANCES IN APPLIED PROBABILITY. 2018;50(2):347-372.
De Angelis, T., & Ferrari, G. (2018). Stochastic nonzero-sum games: a new connection between singular control and optimal stopping . ADVANCES IN APPLIED PROBABILITY, 50(2), 347-372. doi:10.1017/apr.2018.17
De Angelis, T., and Ferrari, G. (2018). Stochastic nonzero-sum games: a new connection between singular control and optimal stopping . ADVANCES IN APPLIED PROBABILITY 50, 347-372.
De Angelis, T., & Ferrari, G., 2018. Stochastic nonzero-sum games: a new connection between singular control and optimal stopping . ADVANCES IN APPLIED PROBABILITY, 50(2), p 347-372.
T. De Angelis and G. Ferrari, “Stochastic nonzero-sum games: a new connection between singular control and optimal stopping ”, ADVANCES IN APPLIED PROBABILITY, vol. 50, 2018, pp. 347-372.
De Angelis, T., Ferrari, G.: Stochastic nonzero-sum games: a new connection between singular control and optimal stopping . ADVANCES IN APPLIED PROBABILITY. 50, 347-372 (2018).
De Angelis, Tiziano, and Ferrari, Giorgio. “Stochastic nonzero-sum games: a new connection between singular control and optimal stopping ”. ADVANCES IN APPLIED PROBABILITY 50.2 (2018): 347-372.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: 1601.05709

Suchen in

Google Scholar